# SDR ASAA2023090945050

- Difficulty date: September 9, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 46,899 hours, 13,661 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAB ZONE TEMP LIGHT FAULTS DURING RECALL. EXTINGUISHES UPON MASTER CAUTION RESET. GROUNDED - YES. (RESOLVED ON W/O: 1967571 TASKCARD: N/R-00002 ) ACCOMPLISHED FIM 21-62 TASK 903, 801 & 833. PZTC 2 M1443 HAD "FLT DECK TRIM VALVE" FAULT FOR LAST FLIGHT LEG DURING BIT TEST. "GREEN GO" LIGHT CAME ON DURING VERIFY TEST TWICE. CONT CABIN ZONE TEMP LIGHT NO LONGER ILLUMINATES DURING MASTER CAUTION RECALL. REMOVED PLACARDS. THIS CLEARS MEL 21-21G C/N 09033531. SEAMC MITCH NOTIFIED.
